# SDR UALA2012080704240

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,674 hours, 13,591 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2780540102
- Part serial: 25
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED AIR ONLY 8PSI , UNABLE TO START EITHER ENGINE.  REPLACED APU SURGE CONTROL VALVE AND AIR SUPPLY SHUTOFF VALVE.  APU BLEED PSI NORMAL WITH BOTH PACKS ON AND CTR ADP ON, APU BLEED PSI NORMAL DURING ENGINE DRY MOTOR.
